Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Editöre Mektup Uluslararası 2015

Severe toxic leukoencephalopathy associated with tacrolimus after living donor liver transplantation

Hayri OĞUL, Leyla Karaca, Berhan Pirimoglu, Bülent Aydinli, Abdulmecit Kantarcı

ACTA NEUROLOGICA BELGICA Cilt 115 · Sayı 1 · ss. 75–76 · 01.03.2015
DOI ile aç

Anahtar kelimeler

Liver transplantation Tacrolimus Acute toxic leukoencephalopathy REVERSIBILITY

Atıf için künye

OĞUL, H., Karaca, L., Pirimoglu, B., Aydinli, B., & Kantarcı, A. (2015). Severe toxic leukoencephalopathy associated with tacrolimus after living donor liver transplantation. ACTA NEUROLOGICA BELGICA, 115(1), 75–76. https://doi.org/10.1007/s13760-014-0302-2

BibTeX
@article{ogul2015-229993,
  author = {OĞUL, Hayri and Karaca, Leyla and Pirimoglu, Berhan and Aydinli, Bülent and Kantarcı, Abdulmecit},
  title = {Severe toxic leukoencephalopathy associated with tacrolimus after living donor liver transplantation},
  journal = {ACTA NEUROLOGICA BELGICA},
  year = {2015},
  volume = {115},
  number = {1},
  pages = {75--76},
  issn = {0300-9009},
  doi = {10.1007/s13760-014-0302-2},
  url = {https://akademik.atauni.edu.tr/yayinlar/229993-severe-toxic-leukoencephalopathy-associated-with-tacrolimus-after-living-donor}
}